Page 1 of 1
Deplin and RLS- bad together
Posted: Wed Jul 15, 2009 12:41 am
I have found that using Deplin with an SRI such as Paxil exacerbates my RLS enormously. Of course, it is known that Paxil exacerbates RLS, but I have been able to take Paxil 10mg with 75mg Lyrica in the evening and have had very few symptoms. (I also take Vicodin for back pain.) When Deplin was added to enhance the action of Paxil, my RLS symptoms became intolerable.
Posted: Wed Jul 15, 2009 6:32 am
Well, I guess that if it increases the effect of antidepressants, then it can also increase the side effects of antidepressants. I guess you get to decide if the increased effect of the Paxil is worth taking the Deplin. If it really helps you, then you'll want to ask your doctor about increasing your RLS meds.
Interesting. I've never heard of Deplin until now. I suppose now the pharmaceutical companies are going to start patenting all kinds of modified nutrients.
Posted: Wed Jul 15, 2009 9:27 pm
Have you thought about trying another antidepressant, that is known not to increase rls? such as wellburtin? It could be that if you are put on an antidepressant that will not bother your rls,you might be able to stop the other med? Just a thought